# SDR TRAX200800673

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 9,350 hours, 6,188 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MEDICAL KIT PLACARD PEELING  REMOVED AND REPLACED EMERGENCY MEDICAL KIT PLACARD IAW AMM 11-30-02. (B)
